Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fixpoint theorem for contractions of a well-chained topological space
HTML articles powered by AMS MathViewer

by Allen S. Davis PDF
Proc. Amer. Math. Soc. 14 (1963), 981-985 Request permission
References
  • A. S. Davis, Indexed systems of neighborhoods for general topological spaces, Amer. Math. Monthly 68 (1961), 886–893. MR 214017, DOI 10.2307/2311686
  • A. N. Kolmogorov and S. V. Fomin, Elements of the theory of functions and functional analysis. Vol. 1. Metric and normed spaces, Graylock Press, Rochester, N.Y., 1957. Translated from the first Russian edition by Leo F. Boron. MR 0085462
  • J. C. Mathews, Fixed point theorem for a contraction mapping in a regular developable space, Doctoral dissertation, Iowa State University, Ames, Iowa, 1959.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30
  • Retrieve articles in all journals with MSC: 54.30
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 14 (1963), 981-985
  • MSC: Primary 54.30
  • DOI: https://doi.org/10.1090/S0002-9939-1963-0161323-4
  • MathSciNet review: 0161323